# SDR AWXA200600745

- Difficulty date: March 31, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Link
- Part number: 140N263647
- Condition: Cracked
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK DISCOVERED THE L2 DOOR LOWER HINGE LINK CRACKED, .5 INCHES.   MAINTENANCE REMOVED AND REPLACED THE L2 DOOR LOWER HINGE LINK IAW AMERICA WEST AIRLINES ENGINEERING ORDER 52-11-14 PAGE 13 PART 1.
